# SDR UPS04842347

- Difficulty date: April 6, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 3754065
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FWD LWR CARGO STA 300 TO 308 L33R DOUBLER WITHIN TORQUE BOX CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8. OUT OF LIMITS IAW DC8 SRM 53-2-0 . FABRICATED NEW DOUBLER FROM 7075-T6 .063 IAW DC8 SRM 51-1-24 AND DAC DWG 3254065. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. REMOVED OLD DOUBLER AND INSTALLED NEW DOUBLER IAW DC8 SRM 51-1-20D.
